# SDR AALA201605099016

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 41,548 hours, 27,162 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Attach Fitting
- Part number: D53372613203
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON RT AFT MLG DOOR ACTUATOR ATTACH FITTING.  REPLACED FITTING IAW EA 253629.
